# SDR IPXA2022061783207

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 31,907 hours, 19,186 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Avionics Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A**ATB** - ON CLIMB OUT ABOVE 10,000 FEET THE AIRSPEED TAPE VMO/MMO (CHECKERED TAPE) WOULD NOT GO ABOVE 265KIAS. AFTER SPEAKIN WITH FLIGHT CONTROL AND AMC THE DECISION WAS MADE TO AIR TURN BACK.TOGGLED VMO SWITCH ACCOMPLISHED OPS CK PER AMM 34-12-00 OPS CK NORMAL COULD NOT DUPLICTE FAULT
